Sotiris Ntouyas
Sotiris Ntouyas
Professor of Mathematical Analysis, University of Ioannina
Dirección de correo verificada de uoi.gr
Título
Citado por
Citado por
Año
Impulsive differential equations and inclusions
M Benchohra, J Henderson, S Ntouyas
Hindawi Publishing Corporation 2, xiv+ 366, 2006
9122006
Existence results for fractional order functional differential equations with infinite delay
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Journal of Mathematical Analysis and Applications 338 (2), 1340-1350, 2008
5862008
Boundary value problems for differential equations with fractional order and nonlocal conditions
M Benchohra, S Hamani, SK Ntouyas
Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 2391-2396, 2009
3312009
Global existence for semilinear evolution equations with nonlocal conditions
SK Ntouyas, PC Tsamatos
Journal of Mathematical Analysis and Applications 210 (2), 679-687, 1997
2271997
Boundary value problems for differential equations with fractional order.
M Benchohra, S Hamani, SK Ntouyas
Surveys in Mathematics and its Applications 3, 1-12, 2008
2212008
Solvability of an m-point boundary value problem for second order ordinary differential equations
CP Gupta, SK Ntouyas, PC Tsamatos
Journal of Mathematical Analysis and Applications 189 (2), 575-584, 1995
1921995
New existence results for nonlinear fractional differential equations with three-point integral boundary conditions
B Ahmad, SK Ntouyas, A Alsaedi
Advances in Difference Equations 2011 (1), 107384, 2011
1382011
On an m-point boundary-value problem for second-order ordinary differential equations
CP Gupta, SK Ntouyas, PC Tsamatos
Nonlinear Analysis: Theory, Methods & Applications 23 (11), 1427-1436, 1994
1231994
Existence results for nonlocal boundary value problems of nonlinear fractional q-difference equations
B Ahmad, SK Ntouyas, IK Purnaras
Advances in Difference Equations 2012 (1), 140, 2012
1212012
Quantum calculus on finite intervals and applications to impulsive difference equations
J Tariboon, SK Ntouyas
Advances in Difference Equations 2013 (1), 282, 2013
1202013
New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions
M Feng, X Zhang, WG Ge
Boundary Value Problems 2011 (1), 720702, 2011
1162011
A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations
B Ahmad, S Ntouyas
Fractional Calculus and Applied Analysis 17 (2), 348-360, 2014
1132014
Hadamard-type fractional differential equations, inclusions and inequalities
B Ahmad, A Alsaedi, SK Ntouyas, J Tariboon
Springer International Publishing, 2017
1102017
Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces
M Benchohra, SK Ntouyas
Journal of Mathematical Analysis and Applications 258 (2), 573-590, 2001
1002001
Quantum integral inequalities on finite intervals
J Tariboon, SK Ntouyas
Journal of Inequalities and Applications 2014 (1), 121, 2014
962014
Existence results for fractional functional differential inclusions with infinite delay and applications to control theory
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Fractional Calculus and Applied Analysis 11 (1), 35-56, 2008
932008
Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space
P Balasubramaniam, SK Ntouyas
Journal of Mathematical Analysis and Applications 324 (1), 161-176, 2006
842006
Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces
M Benchohra, J Henderson, SK Ntouyas
Journal of Mathematical Analysis and Applications 263 (2), 763-780, 2001
842001
A study of nonlinear fractional differential equations of arbitrary order with Riemann-Liouville type multistrip boundary conditions
B Ahmad, SK Ntouyas, A Alsaedi
Mathematical Problems in Engineering 2013, 2013
822013
Positive solutions for systems of nth order three-point nonlocal boundary value problems
J Henderson, S Ntouyas
Electronic Journal of Qualitative Theory of Differential Equations 2007 (18 …, 2007
822007
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20